# SDR SWIA200312634

- Difficulty date: November 28, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 24,064 hours, 20,744 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Part number: 601R515687
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE FROM BZN AT ABOUT 500 FT RUDDER TRIM DEFLECTED ALMOST FULL SCALE NR RUDDER TRIM SWITCH WAS ABLE TO BRING TRIM BACK TO LESS THAN 1/2 DEFLECTION.  REMOVED AND REPLACED RUDDER/AILERON TRIM CONTROL PANEL.  RUDDER TRIM SYSTEM OPS CHECK GOOD.  P/N:  601R51226-23SW.
